# SDR ABXA20240828159

- Difficulty date: August 28, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N220CY
- Make and model: Boeing 767383
- Aircraft serial: 24729
- Aircraft time: 99,654 hours, 18,484 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 9798581
- Part serial: P193
- Condition: Malfunctioned
- Location: Zone 600
- Part time: 5,085 hours, 1,761 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

"DURING PUSHBACK AFTER SELECTING RIGHT ENGINE TO GROUND, R ENG STARTER EICAS MESSAGE APPEARED WITH NO ENGINE ROTATION A/C RETURNED TO GATE AND MTX GROUNDED AC . DEFERRED THE START VALVE FOR DEPARTURE IAW MEL ABX-80-00-2-1 . RETUNED AC TO SERVICE . AIR CRAFT DEPARTED , NEXT LEG  REMOVED AND REPLACED R/H ENGINE STARTER CONTROL VALVE IAW B767 AMM 80-11-02. OPS CHECK AND LEAK CHECK GOOD. NO REACTIVATION PROCEDURE APPLIED. PLACARD REMOVED. A/C RELEASED ETOPS 180.  REF LP 38918-96/1"
